# SDR C2XA10IA256

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 22,527 hours, 11,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 105983
- Condition: Discharged
- Location: Cabin
- Part time: 3,795 hours, 2,074 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION THE CREW REPORTED THE OVERHEAD EMERGENCY EXIT LIGHT AT ROW 12A WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER FOUR EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
